# SDR SWIA200616811

- Difficulty date: June 30, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120
- Aircraft serial: 120336
- Aircraft time: 17,962 hours, 26,200 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR IN THE FLIGHT DECK MOSTLY FROM RIGHT SIDE.  REPLACED OVERHEATED APU FEEDER PROTECTION RELAY IAW MM 24-37-00.  OPERATIONAL CHECKS GOOD, P/N - 44B258051-002.
